# SDR VTZA96107

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 5725109162
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6369 - DURING CLIMB-OUT AT 2215 HRS ON 3-10-96, RETURNED TO IAD DUE TO THE RT ENGINE OIL CONTAMINATION LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED CHIP DETECTOR.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
